Alert archive / New Jersey / Special Marine Warnings in 2012
Special Marine Warning 45, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 29, 2012, 6:58 AM EDT. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2012, 6:58 AM EDT (10:58 UTC)
- Expired
- Jun 29, 2012, 7:44 AM EDT
- In force
- 46 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 106 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 11.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1927 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
451
WHUS51 KPHI 291058
SMWPHI
ANZ452>455-470-291200-
/O.NEW.KPHI.MA.W.0045.120629T1058Z-120629T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
658 AM EDT FRI JUN 29 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN GREAT EGG INLET NJ AND FENWICK
ISLAND DE OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
INCLUDING 28-MILE WRECK...DEEPWATER REEF AND FIVE FATHOMS BUOY...
* UNTIL 800 AM EDT
* AT 651 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
FROM 13 NM NORTH OF DEEPWATER REEF TO 18 NM SOUTHWEST OF FIVE
FATHOMS BUOY...OR FROM 7 NM SOUTHEAST OF ATLANTIC CITY REEF TO 11
NM EAST OF BETHANY BEACH...MOVING SOUTHEAST AT 30 KNOTS.
* THESE STRONG THUNDERSTORMS WILL BE NEAR
OVER DEEPWATER REEF BY 705 AM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM EDT FRIDAY
MORNING FOR NORTHERN DELAWARE AND NORTHEASTERN MARYLAND AND SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
&&
LAT...LON 3831 7458 3849 7492 3928 7412 3904 7368
3878 7396 3873 7405 3870 7415 3859 7419
3850 7426 3832 7427 3822 7432
TIME...MOT...LOC 1058Z 305DEG 29KT 3916 7410 3851 7475
$$
TFG1 follow-up statement
505
FZUS71 KPHI 291144
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
744 AM EDT FRI JUN 29 2012
ANZ452>455-470-291154-
/O.CAN.KPHI.MA.W.0045.000000T0000Z-120629T1200Z/
744 AM EDT FRI JUN 29 2012
...SPECIAL MARINE WARNING CANCELLED...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OVER ATLANTIC
COASTAL WATERS...
CAPE MAY NJ TO CAPE HENLOPEN DE OVER ATLANTIC COASTAL WATERS...
GREAT EGG INLET TO CAPE MAY NJ OVER ATLANTIC COASTAL WATERS...
LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM OVER ATLANTIC
COASTAL WATERS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
INCLUDING 28-MILE WRECK...DEEPWATER REEF AND FIVE FATHOMS BUOY...
THE LINE OF THUNDERSTORMS CONTINUES TO SHIFT EAST AND OUT OF THE
AREA, THEREFORE THE WARNING IS CANCELLED.
LAT...LON 3831 7458 3849 7492 3928 7412 3904 7368
3878 7396 3873 7405 3870 7415 3859 7419
3850 7426 3832 7427 3822 7432
TIME...MOT...LOC 1144Z 305DEG 29KT 3893 7372 3829 7438
$$
GORSEWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 29, 3:35 AM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jun 29, 3:35 AM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 AM EDT FRI JUN 29 2012
.SYNOPSIS...
A WARM FRONT WILL CROSS OUR AREA THIS MORNING. MEANWHILE, HIGH
PRESSURE ACROSS THE SOUTHERN STATES WILL GENERALLY REMAIN IN PLACE
THROUGH SUNDAY. A COOL FRONT WILL GRADUALLY SETTLE SOUTHEASTWARD
ACROSS THE AREA SATURDAY INTO SUNDAY, HOWEVER IT WILL TEND TO
STALL ACROSS THE NORTHERN MID ATLANTIC REGION MONDAY AND TUESDAY.
THIS FRONT MAY THEN LIFT NORTHEASTWARD AS A WARM FRONT WEDNESDAY
INTO THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO CHANGES TO HEAT RELATED HEADLINES.
THE WRF-NMMB AND GFS INITIALIZATION WERE ABOUT THE SAME THIS MORNING
VS THE 00Z SOUNDING AND LOOKED MUCH BETTER AT 925MB NOW THAT THE
CORE OF THE HOT AIR MASS IS FARTHER TO THE EAST AND A LITTLE HIGHER
ABOVE THE SURFACE. THE ECMWF CONTINUES TO VERIFY 1-3C TOO WARM, MAKE
THAT HOT, WITH ITS 12HR 925MB FORECAST IN THE CENTRAL CONUS.
LAST NIGHT WE WERE WONDERING IF THE MCS WOULD HEAD NORTH
(KINEMATICS) OR SOUTH (THERMODYNAMICS). IN REALITY ITS LOOKING LIKE
NEITHER AS IT MOVES AWAY FROM ITS SURFACE BASED INFLOW, THE
THUNDERSTORM CLUSTER IS FOLLOWING MORE THE 700MB FLOW AND THUS
HIEST CHANCES EARLY ARE CENTRAL. THE LATEST HRRR HAS A PRETTY GOOD
HANDLE ON IT AS TO WHERE, EVEN IF ITS GEOGRAPHIC EXTENT IS A BIT TOO
MUCH. IMPRESSIVE BOW ECHO MOVING THROUGH STATE COLLEGE AREA, WE DID
CARRY SOME EARLY ENHANCED WORDING WEST. AT ONE TIME THIS CLUSTER HAD
ABOUT 1500 CG LTGNG STRIKES IN 15 MINUTES.
AFTER THIS SYSTEM OR WHAT IS LEFT OF IT MOVES THROUGH EARLY THIS
MORNING, MODEL FORECAST SOUNDINGS DEVELOP A CAP AND CONSIDERABLE CIN
THAT SHOULD NEGATE ANY ADDITIONAL CONVECTIVE POTENTIAL FOR THE REST
OF THE DAY.
BASED ON THE GFS AND NAM MOS PERFORMANCE TO OUR WEST, WE WENT WITH A
STAT GUIDANCE COMPROMISE. FOR PHL THE 00Z SAT FCST 1000-850MB GFS
FCST THICKNESS PRETTY MUCH MATCHES 100F TO OUR WEST. BECAUSE OF THE
CLOUDINESS DEBRIS EARLY, WE DID SLOW THE RISE OF TEMPS A BIT THIS
MORNING, BUT GIVEN THE DAYS DO NOT GET MUCH LONGER THAN NOW, WE DO
NOT BELIEVE THEY WILL PUT A DENT IN OUR MAX TEMP POTENTIAL.
DEW POINTS ON THE OTHER HAND ARE MORE OF A CONUNDRUM. THE FLOW IS
FORECAST TO BE NORTHWEST TO WEST AT THE SURFACE, USUALLY A DRYING
DIRECTION. BUT THE DEW POINTS TO OUR WEST ARE HIGHER. THE GFS MODEL
SFC DEW POINT PROGS YESTERDAY AFTN WERE 10F TOO HIGH, APPLYING THE
SAME CORRECTION TODAY, GIVES US MOST AFTERNOON DEW POINTS IN THE
60S, NOT THAT FAR FROM CURRENT STAT GUIDANCE. THUS THE CURRENT
ADVISORIES AND WARNINGS LOOK GOOD.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
ANOTHER VERY WARM NIGHT FOR OUR CWA. A WEAK FRONT WILL TRY TO SAG
SOUTH INTO OUR CWA WITH NOT MUCH COOLING EFFECT EXPECTED. THE
MESOSCALE MODELING IS PASSING ANOTHER REMNANT OF A MCS ACROSS
THE SOUTHERN PARTS OF OUR CWA LATE. JUST LIKE TONIGHT, IT WILL AT
THE LEAST BE UNSTABLE ENOUGH ALOFT TO SUPPORT ONGOING CONVECTION, SO
LOW POPS WERE STARTED. FOR MIN TEMPS, A STAT GUIDANCE COMPROMISE WAS
FOLLOWED.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE HEAT AND HUMIDITY WILL CONTINUE TO BE IN PLACE DURING THE
WEEKEND AND POSSIBLY INTO MONDAY AS HIGH PRESSURE ALOFT REMAINS
OVER THE SOUTHEAST U.S. TEMPERATURES WILL REMAIN ABOVE NORMAL WITH
WIDESPREAD 90S IN MOST AREAS. SCATTERED SHOWERS/TSTMS DAILY
FAVORING THE AFTERNOON AND EARLY EVENING WITH MOSTLY SLGT CHC OR
LOW CHC POPS. SPC HAS PLACED MUCH OF OUR AREA IN SLGT CHC FOR SVR
ON DAY2 (12Z SAT - 12Z SUN).
UNSETTLED CONDITIONS REMAIN INTO THE MIDDLE OF NEXT WEEK WITH THE
HIGH ALOFT RE-BUILDING BACK ACROSS THE WRN PART OF THE COUNTY AND
A TROUGH DIGGING ACROSS ERN CANADA AND THE NORTHEAST STATES. THIS
WILL BRING AN END TO THE EXCESSIVELY HOT CONDITIONS...WITH
READINGS RETURNING BACK CLOSER TO NORMAL. DAILY SCT SHOWERS/TSTMS
MON-WED IN THE GRIDS ATTM WITH LOW CONFID IN TIMING/PLACEMENT OF
ANY CONVECTION.
&&
.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE 06Z TAFS ARE GIVING THE HIGHEST CHANCES OF THUNDER MAKING IT
INTO THE KPHL, KILG AND KRDG TERMINALS TOWARD MORNING WITH NEAR OR
MVFR CONDITIONS. WE WILL AMEND AND ADD CHANCE TO KABE, KTTN AND KPNE
TO THE MIX. IMPRESSIVE SMALL COMPLEX OF TSTMS IN NWRN PA IS
PRODUCING AROUND 500 CLOUD TO GROUND LIGHTNING STRIKES EVERY 5
MINUTES AT ITS PEAK EARLIER. THE AIR MASS IS NOT AS UNSTABLE ON OUR
SIDE OF THE APPALACHIANS, SO WE WILL MONITOR ITS PROGRESS. LESS
CONFIDENCE ABOUT THE TSTMS MAKING IT INTO THE OTHER TERMINALS IF AT
ALL, SO WILL NOT BE INCLUDED.
ONCE THIS CLUSTER MOVES THROUGH, WE ARE EXPECTING VFR CONDITIONS
FORM THE REST OF THE TAF PERIOD. IN FACT, AS HARD AS IT IS TO
FATHOM, WE MAY NOT REACH THE CONVECTIVE TEMPERATURE TODAY, SO
HARDLY ANY CUMULUS CLOUDS ARE FORECAST. WEST WINDS SHOULD AVERAGE
AROUND 10 TO 15 KTS AND KEEP THE SEA BREEZE FRONT EAST OF ALL OUR
NJ TERMINALS. FORECAST SOUNDINGS ARE NOT SHOWING MUCH GUSTINESS.
FOR THIS EVENING, NO SIGNIFICANT CLOUDS ARE EXPECTED OR VSBY
RESTRICTIONS FOR ANY OF OUR TERMINALS. WINDS SHOULD BECOME LIGHTER
AND GENERALLY FROM THE NORTHWEST.
OUTLOOK...
MOSTLY VFR CONDITIONS EXPECTED OVER THE TERMINALS. DAYTIME HZ AND
PATCHY OVERNIGHT FOG MAY BRING SOME LOWER VSBYS AT TIMES. SCT
SHOWERS/TSTMS ARE POSSIBLE DURING (MAINLY) THE AFTERNOON AND EARLY
EVENING. LOWER CIGS/VSBYS DURING TSTMS.
&&
.MARINE...
CONDITIONS ON OUR WATERS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
CRITERIA THROUGH FRIDAY NIGHT. WINDS WILL PRIMARILY BE SOUTHWESTERLY
TODAY AND GO WEST FOR A WHILE TONIGHT AS THAT WEAK FRONT BACKS INTO
OUR AREA.
OUTLOOK...
SUB-SCA CONDITIONS OVER THE WEEKEND AND INTO THE MIDDLE OF NEXT
WEEK. SEAS ON THE OCEAN WILL BE MOSTLY IN THE 2-4 FT RANGE. SCT
TSTMS WITH LOCALLY GUSTY WINDS AND HIGHER SEAS WILL BE THE
GREATEST HAZARD ON THE WATERS.
&&
.TIDES/COASTAL FLOODING...
GFS ETSS STILL MODELS POTENTIAL MINOR COASTAL FLOOD EPISODES HERE
WITH THE EVENING TIDE CYCLES BEGINNING SUNDAY OR MONDAY AND CONTG
THRU AT LEAST JULY 3 FULL MOON WHEN ASTRO TIDE IS WITHIN .3 FT OF
THE MINOR TIDAL INUNDATION THRESHOLD.
&&
.FIRE WEATHER...
LIKE YESTERDAY, MEAN RH(S) ARE EXPECTED TO DROP CLOSE TO 30 PERCENT
THIS AFTERNOON AND ALSO LIKE YESTERDAY, OVERALL WINDS ARE EXPECTED
TO FALL SHORT OF RED FLAG CRITERIA. WE WILL MAKE MENTION IN THE FIRE
WEATHER FORECAST.
&&
.RIP CURRENTS...
WHILE THE RISK OF DANGEROUS RIP CURRENTS APPEARS LOW FOR THE NEXT
SEVERAL DAYS, THERE SHOULD BE SOME ENHANCEMENT OF THE RISK FOR RIP
CURRENTS. FIRST ASSOCIATED WITH AN INCREASING S SWELL TO 3 FEET
WITH A 8 SECOND PERIOD TODAY THAT CONTINUES INTO SATURDAY...ESPECIALLY
IF THE WIND AT BUOY 009 IS 180 OR 190 DEGREES, AND THEN WITH AN
INCREASINGLY LARGE RATE OF CHANGE IN TIDES AS WE MOVE TOWARD THE
FULL MOON EARLY NEXT WEEK.
&&
.CLIMATE...
TEMPERATURES ARE EXPECTED TO REACH WELL INTO THE 90S FRIDAY THROUGH
SUNDAY. BELOW ARE THE RECORD HIGH TEMPERATURES AND MOST RECENT YEAR
OF OCCURRENCE FOR JUNE 29 THROUGH JULY 1 FOR OUR EIGHT CLIMATE SITES.
JUNE 29 JUNE 30 JULY 1
PHL 102 - 1934 100 - 1964 102 - 1901
ACY 98 - 1991 98 - 1991 99 - 1968
ILG 98 - 1959 98 - 1964 97 - 1963
ABE 99 - 1934 97 - 1964 97 - 1963
TTN 100 - 1934 98 - 1964 98 - 1945
RDG 99 - 1943 98 - 1964 101 - 1901
GED 99 - 1969 101 - 1959 98 - 1964
MPO 89 - 1944 90 - 1964 88 - 1968
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
PAZ060>062.
EXCESSIVE HEAT WARNING FROM NOON TODAY TO 8 PM EDT SUNDAY FOR
PAZ067>071.
NJ...HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
NJZ007>010-012-013-016-020>023-027.
EXCESSIVE HEAT WARNING FROM NOON TODAY TO 8 PM EDT SUNDAY FOR
NJZ015-017>019.
DE...HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
DEZ002-003.
EXCESSIVE HEAT WARNING FROM NOON TODAY TO 8 PM EDT SUNDAY FOR
DEZ001.
MD...HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
MDZ008-012-015-019-020.
MARINE...NONE.
&&
SYNOPSIS...GORSE
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...O'HARA
AVIATION...GIGI
MARINE...GIGI
TIDES/COASTAL FLOODING...GIGI
RIP CURRENTS...DRAG
CLIMATE...KLINEHazardous weather outlook, Jun 29, 6:41 AM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 641 AM EDT FRI JUN 29 2012 NJZ007>010-012-013-016-020>023-027-PAZ060>062-301045- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-BERKS- LEHIGH-NORTHAMPTON- 641 AM EDT FRI JUN 29 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE HEAT CONTINUES SATURDAY AND SUNDAY, HOWEVER THE HUMIDITY MAY BE JUST LOW ENOUGH IN THE AFTERNOON TO KEEP THE HEAT INDICES REDUCED. THE STORMS PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK OF SEVERE THUNDERS TOMS ACROSS THE AREA SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-PAZ054-055-301045- SUSSEX-CARBON-MONROE- 641 AM EDT FRI JUN 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE STORMS PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK OF SEVERE THUNDERS TOMS ACROSS THE AREA SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-301045- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 641 AM EDT FRI JUN 29 2012 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THE STORMS PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK OF SEVERE THUNDERS TOMS ACROSS THE AREA SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-301045- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 641 AM EDT FRI JUN 29 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE HEAT CONTINUES SATURDAY AND SUNDAY AND DEPENDING ON THE DEW POINTS, THE HEAT INDICES COULD APPROACH 105 DEGREES EACH AFTERNOON. THE STORMS PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK OF SEVERE THUNDERS TOMS ACROSS THE AREA SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ451>455-301045- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 641 AM EDT FRI JUN 29 2012 ...SEVERE THUNDERSTORM WATCH 434 IN EFFECT UNTIL 8 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HAZARDOUS WEATHER IS NOT EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE STORMS PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK OF SEVERE THUNDERS TOMS ACROSS THE AREA SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450-301045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 641 AM EDT FRI JUN 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE STORMS PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK OF SEVERE THUNDERS TOMS ACROSS THE AREA SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-301045- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 641 AM EDT FRI JUN 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE THAT SEA AND WIND CONDITIONS WILL PRODUCE A MODERATE RISK OF DANGEROUS RIP CURRENTS ALONG THE NEW JERSEY COAST TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF MINOR TIDAL INUNDATION FLOODING NEAR THE TIME OF THE EVENING HIGH TIDE NEXT MONDAY THROUGH WEDNESDAY EVENING ALONG BOTH THE DELAWARE AND NEW JERSEY ATLANTIC COASTS. THE STORMS PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK OF SEVERE THUNDERS TOMS ACROSS THE AREA SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 29, 3:51 AM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 AM EDT FRI JUN 29 2012
DEZ001-NJZ007-009-010-015>019-PAZ054-060>062-067>071-290845-
BERKS PA-BUCKS PA-CAMDEN NJ-CARBON PA-CHESTER PA-DELAWARE PA-
GLOUCESTER NJ-HUNTERDON NJ-LEHIGH PA-MERCER NJ-MONTGOMERY PA-
NEW CASTLE DE-NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-SALEM NJ-SOMERSET NJ-WARREN NJ-
351 AM EDT FRI JUN 29 2012
...SCATTERED STRONG THUNDERSTORMS WILL AFFECT
BERKS...BUCKS...BURLINGTON...CAMDEN...CARBON...CHESTER...DELAWARE...
GLOUCESTER...HUNTERDON...LEHIGH...MERCER...MONTGOMERY...NEW
CASTLE...NORTHAMPTON...PHILADELPHIA...SALEM...SOMERSET AND WARREN
COUNTIES...
AT 345 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES
WEST OF LEHIGHTON TO READING TO LANCASTER...MOVING EAST AT 50 MPH.
THE THUNDERSTORMS WILL BE NEAR EMERALD...NEW MAHONING AROUND 400
AM...WALNUTPORT...BEERSVILLE AROUND 415 AM...OLD ORCHARD...GLENDON
AROUND 430 AM...LAMBERTVILLE AND LANGHORNE MANOR AROUND 445 AM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
COULD PRODUCE SMALL HAIL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4034 7598 4062 7601 4065 7599 4074 7577
4088 7597 4091 7600 4092 7599 4057 7474
3997 7467 3960 7513 3986 7602 3988 7600
3998 7599 4003 7594 4011 7595 4014 7589
4026 7607
TFGLocal storm report, Jun 29, 5:14 AM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
514 AM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 AM TSTM WND GST SPRING CITY 40.18N 75.55W
06/29/2012 E60 MPH CHESTER PA NWS EMPLOYEE
&&
EVENT NUMBER PHI1200248
TGLocal storm report, Jun 29, 5:47 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
547 AM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG ELVERSON 40.16N 75.83W
06/29/2012 CHESTER PA PUBLIC
LARGE LIMBS DOWN
0436 AM HAIL DUBLIN 40.37N 75.20W
06/29/2012 M0.75 INCH BUCKS PA PUBLIC
0442 AM HAIL RISING SUN 39.70N 76.06W
06/29/2012 M0.88 INCH CECIL MD PUBLIC
0450 AM HAIL WEST CHESTER 39.96N 75.61W
06/29/2012 M1.00 INCH CHESTER PA PUBLIC
0500 AM HAIL BOYERTOWN 40.33N 75.64W
06/29/2012 M0.75 INCH BERKS PA PUBLIC
0500 AM HAIL POTTSTOWN 40.25N 75.64W
06/29/2012 M0.88 INCH MONTGOMERY PA PUBLIC
0503 AM TSTM WND GST SPRING CITY 40.18N 75.55W
06/29/2012 E60 MPH CHESTER PA NWS EMPLOYEE
0505 AM TSTM WND DMG COATESVILLE 39.98N 75.82W
06/29/2012 CHESTER PA POST OFFICE
LARGE LIMBS DOWN
0506 AM TSTM WND GST PHILADELPHIA 39.95N 75.16W
06/29/2012 E50 MPH PHILADELPHIA PA PUBLIC
0515 AM TSTM WND DMG NORRISTOWN 40.12N 75.34W
06/29/2012 MONTGOMERY PA PUBLIC
LARGE LIMBS DOWN
0515 AM TSTM WND DMG UPPER PROVIDENCE 39.96N 75.42W
06/29/2012 DELAWARE PA TRAINED SPOTTER
AT LEAST ONE TREE DOWN.
0530 AM HAIL WOODSTOWN 39.65N 75.33W
06/29/2012 M0.88 INCH SALEM NJ PUBLIC
&&
EVENT NUMBER PHI1200249 PHI1200250 PHI1200251 PHI1200252 PHI1200253
PHI1200254 PHI1200248 PHI1200255 PHI1200256 PHI1200257 PHI1200259
PHI1200258
TGLocal storm report, Jun 29, 6:06 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
606 AM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG ELVERSON 40.16N 75.83W
06/29/2012 CHESTER PA PUBLIC
LARGE LIMBS DOWN
0436 AM HAIL DUBLIN 40.37N 75.20W
06/29/2012 M0.75 INCH BUCKS PA PUBLIC
0442 AM HAIL RISING SUN 39.70N 76.06W
06/29/2012 M0.88 INCH CECIL MD PUBLIC
0450 AM HAIL WEST CHESTER 39.96N 75.61W
06/29/2012 M1.00 INCH CHESTER PA PUBLIC
0500 AM HAIL BOYERTOWN 40.33N 75.64W
06/29/2012 M0.75 INCH BERKS PA PUBLIC
0500 AM HAIL POTTSTOWN 40.25N 75.64W
06/29/2012 M0.88 INCH MONTGOMERY PA PUBLIC
0503 AM TSTM WND GST SPRING CITY 40.18N 75.55W
06/29/2012 E60 MPH CHESTER PA NWS EMPLOYEE
0505 AM TSTM WND DMG COATESVILLE 39.98N 75.82W
06/29/2012 CHESTER PA POST OFFICE
LARGE LIMBS DOWN
0506 AM TSTM WND GST PHILADELPHIA 39.95N 75.16W
06/29/2012 E50 MPH PHILADELPHIA PA PUBLIC
0515 AM TSTM WND DMG NORRISTOWN 40.12N 75.34W
06/29/2012 MONTGOMERY PA PUBLIC
LARGE LIMBS DOWN
0515 AM TSTM WND DMG UPPER PROVIDENCE 39.96N 75.42W
06/29/2012 DELAWARE PA TRAINED SPOTTER
AT LEAST ONE TREE DOWN.
0520 AM HAIL HAVERTOWN 39.98N 75.31W
06/29/2012 M1.00 INCH DELAWARE PA PUBLIC
0530 AM HAIL WOODSTOWN 39.65N 75.33W
06/29/2012 M0.88 INCH SALEM NJ PUBLIC
0550 AM HAIL CLEMENTON 39.80N 74.99W
06/29/2012 M0.88 INCH CAMDEN NJ PUBLIC
&&
EVENT NUMBER PHI1200249 PHI1200250 PHI1200251 PHI1200252 PHI1200253
PHI1200254 PHI1200248 PHI1200255 PHI1200256 PHI1200257 PHI1200259
PHI1200260 PHI1200258 PHI1200261
TGLocal storm report, Jun 29, 6:26 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 AM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM TSTM WND DMG EAGLEVILLE 40.16N 75.41W
06/29/2012 MONTGOMERY PA TRAINED SPOTTER
TREE AND TREE LIMBS TOOK DOWN WIRES.
&&
EVENT NUMBER PHI1200262
TGLocal storm report, Jun 29, 6:34 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
634 AM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG ELVERSON 40.16N 75.83W
06/29/2012 CHESTER PA PUBLIC
LARGE LIMBS DOWN
0436 AM HAIL DUBLIN 40.37N 75.20W
06/29/2012 M0.75 INCH BUCKS PA PUBLIC
0442 AM HAIL RISING SUN 39.70N 76.06W
06/29/2012 M0.88 INCH CECIL MD PUBLIC
0450 AM HAIL WEST CHESTER 39.96N 75.61W
06/29/2012 M1.00 INCH CHESTER PA PUBLIC
0500 AM HAIL BOYERTOWN 40.33N 75.64W
06/29/2012 M0.75 INCH BERKS PA PUBLIC
0500 AM HAIL POTTSTOWN 40.25N 75.64W
06/29/2012 M0.88 INCH MONTGOMERY PA PUBLIC
0503 AM TSTM WND GST SPRING CITY 40.18N 75.55W
06/29/2012 E60 MPH CHESTER PA NWS EMPLOYEE
0505 AM TSTM WND DMG COATESVILLE 39.98N 75.82W
06/29/2012 CHESTER PA POST OFFICE
LARGE LIMBS DOWN
0506 AM TSTM WND GST PHILADELPHIA 39.95N 75.16W
06/29/2012 E50 MPH PHILADELPHIA PA PUBLIC
0510 AM TSTM WND DMG UPPER DARBY 39.93N 75.27W
06/29/2012 DELAWARE PA BROADCAST MEDIA
TREES DOWN.
0515 AM TSTM WND DMG NORRISTOWN 40.12N 75.34W
06/29/2012 MONTGOMERY PA PUBLIC
LARGE LIMBS DOWN
0515 AM TSTM WND DMG UPPER PROVIDENCE 39.96N 75.42W
06/29/2012 DELAWARE PA TRAINED SPOTTER
AT LEAST ONE TREE DOWN.
0515 AM TSTM WND DMG EAGLEVILLE 40.16N 75.41W
06/29/2012 MONTGOMERY PA TRAINED SPOTTER
TREE AND TREE LIMBS TOOK DOWN WIRES.
0520 AM HAIL HAVERTOWN 39.98N 75.31W
06/29/2012 M1.00 INCH DELAWARE PA PUBLIC
0530 AM HAIL WOODSTOWN 39.65N 75.33W
06/29/2012 M0.88 INCH SALEM NJ PUBLIC
0550 AM HAIL CLEMENTON 39.80N 74.99W
06/29/2012 M0.88 INCH CAMDEN NJ PUBLIC
0555 AM TSTM WND DMG NEW GRETNA 39.59N 74.45W
06/29/2012 BURLINGTON NJ PUBLIC
TREES DOWN
0605 AM TSTM WND GST TUCKERTON 40.40N 75.94W
06/29/2012 M62 MPH BERKS PA WEATHER FLOW
&&
EVENT NUMBER PHI1200249 PHI1200250 PHI1200251 PHI1200252 PHI1200253
PHI1200254 PHI1200248 PHI1200255 PHI1200256 PHI1200265 PHI1200257
PHI1200259 PHI1200262 PHI1200260 PHI1200258 PHI1200261 PHI1200263
PHI1200264
TGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 3:51 AM EDT | Special Weather Statement | PHI | Camden, Gloucester, Hunterdon | 54 min |
| Jun 29, 5:00 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Monmouth and 2 more | 75 min |
| Jun 29, 5:31 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 59 min |
| Jun 29, 5:42 AM EDT | Special Marine Warning | PHI | 93 min | |
| Jun 29, 6:04 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 41 min |
| Jun 29, 6:09 AM EDT | Special Marine Warning | PHI | 96 min | |
| Jun 29, 4:14 AM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 76 min |
| Jun 29, 4:46 AM EDT | Severe Thunderstorm Warning | PHI | Chester | 48 min |
| Jun 29, 5:23 AM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 67 min |
Nearby
Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.